RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 4, Pages 93–99 (Mi fpm1598)  

On the continuity of inverse mappings for Lipschitz perturbations of covering mappings

A. V. Arutyunov, S. E. Zhukovskiy

Peoples Friendship University of Russia

Abstract: In this paper, we study the question of the existence of a continuous right inverse mapping for a covering mapping. To describe covering mappings that have a continuous right inverse, a concept of strong covering is introduced. It is shown that the property of strong covering is stable under small Lipschitz perturbations.

Full text: PDF file (90 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:6, 731–735

Bibliographic databases:

UDC: 517

Citation: A. V. Arutyunov, S. E. Zhukovskiy, “On the continuity of inverse mappings for Lipschitz perturbations of covering mappings”, Fundam. Prikl. Mat., 19:4 (2014), 93–99; J. Math. Sci., 217:6 (2016), 731–735

Citation in format AMSBIB
\Bibitem{AruZhu14}
\by A.~V.~Arutyunov, S.~E.~Zhukovskiy
\paper On the continuity of inverse mappings for Lipschitz perturbations of covering mappings
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 4
\pages 93--99
\mathnet{http://mi.mathnet.ru/fpm1598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431885}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 217
\issue 6
\pages 731--735
\crossref{https://doi.org/10.1007/s10958-016-3001-0}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1598
  • http://mi.mathnet.ru/eng/fpm/v19/i4/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:243
    Full text:76
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019